Journal article icon

Journal article

NOTE ON MICROSCOPIC JUSTIFICATION OF BOLTZMANN EQUATION FOR A DILUTE ALLOY

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS A
Volume:
A 35
Issue:
6
Pages:
399-and
Publication date:
1971-01-01
DOI:
ISSN:
0375-9601
Source identifiers:
8425
Pubs id:
pubs:8425
UUID:
uuid:cf2e7a17-efb9-4b58-a0f1-34ff23403d8e
Local pid:
pubs:8425
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP